# SDR SWIA200515514

- Difficulty date: May 10, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 15,256 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR PROP CRACKED AT FRAME 13, ITEM FOUND AT C-CHECK INSPECTION.  REMOVED LT COCKPIT FRAME 13 AND REPAIRED PER SRM 53-10-10, MM 51-22-00, 51-30-01.
